| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2014, no. 5-8


T. M. G. Ahsanullah, Gunther Jager
      On approach limit groups and their uniformization
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 5, 195-213
      http://dx.doi.org/10.12988/ijcms.2014.4217

Paul Bracken
      A new hierarchy related to generalized Korteweg-de Vries equations
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 5, 215-224
      http://dx.doi.org/10.12988/ijcms.2014.4216

Loredana Ciurdariu
      Some inequalities obtained for positive power series
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 5, 225-233
      http://dx.doi.org/10.12988/ijcms.2014.419

Sanjay Harne, Bijendra Singh, Shubhraj Pal
      Generalized Fibonacci-like sequence and Fibonacci sequence
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 5, 235-241
      http://dx.doi.org/10.12988/ijcms.2014.4218

M. P. Sumathi
      On neighbourhood transversal domination in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 5, 243-252
      http://dx.doi.org/10.12988/ijcms.2014.4221

Ph. Raju Singh
      A common fixed point theorem for contractive multivalued mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 6, 253-256
      http://dx.doi.org/10.12988/ijcms.2014.39108

A.F. Attia, S. A. Shaban, Y. M. Amer
      Estimation of the bivariate generalized Lomax distribution parameters based on censored samples
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 6, 257-267
      http://dx.doi.org/10.12988/ijcms.2014.4329

Jose Luis Cereceda
      Determinantal representations for generalized Fibonacci and tribonacci numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 6, 269-285
      http://dx.doi.org/10.12988/ijcms.2014.4323

Linfan Mao
      Geometry on G^L-systems of homogenous polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 6, 287-308
      http://dx.doi.org/10.12988/ijcms.2014.4327

Ben Mathes, Yilin Xu
      Rings of uniformly continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 309-312
      http://dx.doi.org/10.12988/ijcms.2014.4435

Gregory L. Light
      Quantitative comparative statics by relative derivatives on IS-LM with five production factors containing multiple energy sources
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 313-323
      http://dx.doi.org/10.12988/ijcms.2014.4437

Mezban Habibi
      On Hilbert-Schmidt n-tuples
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 325-329
      http://dx.doi.org/10.12988/ijcms.2014.416

Ahmed Amin EL-Sheikh, Amt-allateef Mohammed Ali Al-Hamzi
      Review: estimation of the simultaneous equation models with measurement error
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 331-348
      http://dx.doi.org/10.12988/ijcms.2014.4436

Lovejoy S. Das, Mobin Ahmad, Abdul Haseeb
      On semi-invariant submanifolds of a nearly Sasakian manifold with a quarter symmetric non-metric connection
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 8, 349-359
      http://dx.doi.org/10.12988/ijcms.2014.4325

Hisham Mahdi, Lubna Elostath
      On upper bounded T_0 Alexandroff spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 8, 361-374
      http://dx.doi.org/10.12988/ijcms.2014.4432

Cansel Aycan
      Complex Hamiltonian equations with complex bundle structure
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 8, 375-384
      http://dx.doi.org/10.12988/ijcms.2014.3783

Sundar Kumar Arya, Jaya Upreti
      A semi-symmetric recurrent metric connection in a generalised co-symplectic manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 8, 385-393
      http://dx.doi.org/10.12988/ijcms.2014.4441

Ketsela Hailu Demissie, K. Venkateswarlu
      Boolean like semi ring modules
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 8, 395-402
      http://dx.doi.org/10.12988/ijcms.2014.4431


Journals | Books | Indexing and abstracting | Author guidelines | Open access